# SDR ASOA201906287086

- Difficulty date: June 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 44,156 hours, 33,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FRAME 25, STRINGER 15R-16R CRACKED.  CORRECTIVE ACTION:  COMPLETED REPAIR TO FRAME 25, STRINGER 15R-16R IN ACCORDANCE WITH SRM 53-00-04.
